Benzodiazapine is nasty drug/addiction – when you stop (valium addiction)

Just a test vid – I’m 7 month off benzo’s after 15yrs – say no to benzo’s or get off soon.
Video Rating: 5 / 5

Trackback URL

, , , , ,

21 Comments on "Benzodiazapine is nasty drug/addiction – when you stop (valium addiction)"

  1. Tommy Davies
    05/04/2014 at 6:29 am Permalink

    Both a xirse and blessing for me watching this…peace

  2. Davidalp1
    05/04/2014 at 7:21 am Permalink

    I have been on Diazapam for about 13 years now. Currently I am on 12mg per
    day, (which is six tablets a day). I don’t feel “Real” any more????? I
    cannot describe it?? I feel hyper-anxious the WHOLE time!! From when I
    wake up, to when I go to bed… I sleep okay, but HATE waking up because my
    body is going into withdrawal as I awaken, and I’ve even sellotaped pills
    to my hand so I can take them first thing in the morning. I want to get
    off them, but I just don’t know how, and I’m too scared to taper! I would
    rather just take an overdose and be done with it, as I am so depressed…
    I’m also on Codeine, Zopiclone, Pregabalin, Beta-blockers, and two
    different anti-depressants.

  3. Bill Lee
    05/04/2014 at 7:54 am Permalink

    Good vid Marc..im off 7 months after a 20 yr run of valium.. ive had every
    symptom of withdrawal you had…thanks, it makes me feel better hearing you
    explain things.. i thought alot of the mind stuff was just me..Its been 7
    months since my last dose and still got the anxiety panic stuff going on..
    but has gotten alot better in the last couple months..hope your doing
    well…

  4. Marc Starr
    05/04/2014 at 8:19 am Permalink

    Thanks Mark, good job. Its an evil journey that is for sure. Ive kicked
    many things but this has been the hardest on my brain and body by far. Its
    been 5 and a half months off and Im still struggling. The rehab took me off
    4mg of klon and 3mg of xan a day, they took me off in 4 days , a detox they
    called it, I look back on it as a near death experience, Hell all I can do
    is laugh about it now, at least I didnt have another seizure, have had 4
    seizures in the past trying to cold turkey in the past, bad choice, always
    taper- anyway glad you are stabilizing, I cant wait to look back on this
    nightmare when Im healed. Thanks again- marc*

  5. Joseph rivas
    05/04/2014 at 8:23 am Permalink

    Benzo is a bad bad thing

  6. Caleb Crawdad
    05/04/2014 at 9:15 am Permalink

    You can’t think, you want to use certain words in conversation and names
    and can’t, drinking alcohol; forget it. You’re scared as hell that you’ll
    run out and fall into what he describes which is basically this world of
    disassociation. It’s horrible. You basically stop, for me, at least,
    because you don’t want to depend on it anymore; you want your mind to
    return to normal and you want to see the world clear again, even if it
    means going through Hell to get there first. Hope that helps bud.

  7. Mwink Gordon
    05/04/2014 at 10:06 am Permalink

    You are so right & on point, great vid & keep ’em coming!! 😀

  8. mark thompson
    05/04/2014 at 10:10 am Permalink

    Thanks man 😉 no they do a person in for real …(( re-creating is spot on
    ;)))

  9. missmiaf21
    05/04/2014 at 10:17 am Permalink

    Thank you….I really needed to hear that….having a hard time at the
    moment, but I will give it my best shot….

  10. Emmanuelle Boch
    05/04/2014 at 11:15 am Permalink

    really good mark you should be proud f yourselv and that was a really good
    vid….I had a tear in my eye watching it.iv been on benzos for 10 years
    now.im trying so hard to get of them im down to 5 mg a day but sometimes
    take more at weekends.i am quit fit and train mma every night and have a
    title fight at the weekend.but I still cant stop this crazy habbit.nobody
    understands.any tips for cutting down pal?hammy peace:)

  11. mark thompson
    05/04/2014 at 11:49 am Permalink

    shit ..they really screwed you ;( thats a riduculous amount of mg’s ..sorry
    you have to go through this .

  12. zuditaka
    05/04/2014 at 12:31 pm Permalink

    Good on ya! I got off oxazepam, and it’s been 32 years now. Benzos don’t
    relax, at all, in the end, do they? They have exactly the OPPOSITE effect.
    I’m glad you are coming out the other side, and recreating yourself. Thanks
    for making your video! 😉

  13. 1trentongregory
    05/04/2014 at 12:33 pm Permalink

    I’m a hard working guy that … At nine months has like you been through
    hell and most symptoms you speak of . I hope to have learned something and
    thanks for telling it like it is!! Thankyou

  14. hanghang71
    05/04/2014 at 1:05 pm Permalink

    well done for telling people who just started to stop,i hope everything is
    going ok for you

  15. Roots Lifted
    05/04/2014 at 1:30 pm Permalink

    i missed out the best bit of the joke…when i was on that high dose i was
    on steiroids for my cronic asthma and i was supposed to taper off arfter a
    few weeks instead i took them for 8 months and ended up destroying my
    adreanalin gland haha good times 🙂

  16. mark thompson
    05/04/2014 at 2:30 pm Permalink

    Thanks 😉 we need to do something rather than nothing ..some people wont be
    able to get off this stuff and will suffer on it too 😉

  17. fintan stack
    05/04/2014 at 3:10 pm Permalink

    surely coming off ssri’s is far worse

  18. aldo mc
    05/04/2014 at 3:31 pm Permalink

    4 months of them never looked back ye need a docter to help wean ye off
    them like aye done all the best 🙂

  19. Davidius Doremouseius
    05/04/2014 at 4:20 pm Permalink

    Just a question: this may sound totally stupid to you, but can I ask why,
    if the withdrawl is so bad, did you come off them ? Why not just stay on
    them ? Is it that they cause a ”mental fog” and you wanted to ”be
    yourself again” ?

  20. Luna Seraphina
    05/04/2014 at 4:24 pm Permalink

    Shit, I’ve just been prescribed Diazepam today. Not sure what I should do!

  21. hammerdown9911
    05/04/2014 at 4:26 pm Permalink

    thank you and others for posting. without them I had no idea why I thought
    I was going insane. I was in a psychotic state of mind and had no idea
    about withdrawal symptoms .I did not use it for a “high” it was a legit
    reason. now im in hell. this has crippled me. you don’t realize it until
    the damaged is done . im only in day two of my new awareness. it looks like
    a long road ahead from what I have heard from you and others. I never got a
    ” kick” from using it , now I need it to stay alive.

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments